# SDR USAA2011021190700

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 33,478 hours, 13,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3200
- Condition: Low Pressure
- Location: Door
- Part time: 33,478 hours, 13,351 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 117 - LAS - EES - LEFT AFT DOOR ASSIST PRESSURE LOW.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE.
